# SDR CA960131014

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assembly
- Part number: 2060403389
- Condition: Worn
- Location: Lug Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHEN CARRYING OUT ASB 206-95-86 REV.B, INSPECTION OF TAIL ROTOR DRIVESHAFT HANGER ASSEMBLY AND SPRING. A VISIBLE WEAR STEP IN THE FILLET RADIUS OF THE HANGER LUG WAS FOUND.
